# SDR UALA2013032001705

- Difficulty date: March 20, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,817 hours, 23,049 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 285N001132
- Part serial: 185
- Condition: Malfunctioned
- Location: Posit 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS SELECTED TO POS 1, RECEIVED A LEADING EDGE SLAT DISAGREE EICAS AND FLAP INDICATION SHOW FLAP BETWEEN UP AND POS 1.  TRIED TO MOVE FLAPS WITHIN ALTERNATE WITH BOTH LEADING AND TRAILING EDGE FLAPS SELECTED,  NO MOVEMENT OCCURED.  RECEIVED A LEADING EDGE FLAP DISAGREE EICAS AGAIN.  NO EICAS MESSAGE DISPLAYED.  PER FIM 27-81-00 FIG 104 BLOCK 1 FSEU BITE ON NR 2 FSEU FAULT BALL LATCHED SLAT PDU TRANSMITTER NOT IN POSITION.  OPERATED FLAPS AND SLATS BOTH ON HYDRAULICS AND ELECTRICALLY IN ALTERNATE.  SLATS BOTH ON HYDRAULICS AND ELECTRICALLY IN ALTERNATE, NO FAULTS NO EICAS MESSAGE.  INSPECTED SLATS.  NO FAULTS FOUND.   REPLACED NR 2 FSEU PRECAUTIONARY PER AMM.
